# SDR ASMF201509010

- Difficulty date: August 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 39,205 hours, 19,590 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Receiver
- Part number: 534011
- Part serial: 3556
- Condition: Damaged
- Location: Number 1
- Part time: 39,209 hours, 19,593 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE IN THE VOR ANTENNA NR 1.  PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19, DETECTING THE REMOTE ELEC UNIT NR 1 DAMAGED, REPLACED IAW AMM 23-51-01, TESTED CORRECT.
